# SDR MALA060482

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 22,019 hours, 24,127 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 2033
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL INDICATOR ON EFIS ILLUMINATED.  QRH WAS C/W.  FO ATTITUDE 10 DEG BANK WHEN WINGS LEVEL. AIR RETURN TO MEM.  REMOVED AND REPLACED RT ATTITUDE AND HEADING COMPUTER IAW SAAB AMM 34-21-05-04.  OPS CHECK GOOD, PN ON/OFF 622-6190-113, SN ON 3000 SN OFF 2033.
